# SDR USAA050010

- Difficulty date: January 1, 2005
- Submitted: April 12, 2005
- Operation: Air carrier
- Aircraft: N670UW
- Make and model: Airbus A330-323
- Aircraft serial: 0315
- System (JASC): 2140 · Heating System
- Part: Element
- Part number: 4E33681
- Condition: Corroded
- Location: Floor Panel
- Part time: 22,421 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - FOUND HEATED FLOOR PANEL ELEMENT CORRODED, FS 53.5-53.7A, Y=1959 - 2462.  CORROSION LEVEL 1, TASK NR J7-270-53100-002.  FABRICATED REPLACEMENT SKIN PER EA 96114 REV A.  (M)
